Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Constant lethargy and fatigue after mid day
Aug 8, 2010

I was diagnosed at the age of 20 in 1996, but did not start combo therapy until 2008. This was at a time that I had caught opportunistic TB. I recovered after 3 months in hospital and the HiV medication took my CD4 up to >1200 with an undetectable VL. I finished TB medication in May 2009 yet I have continued to for severly fatigued in the early afternoon until early evening.

I have tried exercise, I eat a balanced diet, and am happy at home. I try taking Pro Plus and other caffinated drinks but with no effect.

I scan the web and have seen some information about a drug used to treat ADHD but other than that, very little. My HIV doctor has had me tested for all of the common tirdnes tests but have not presente any answers. I can be on the brink of faling asleep at my desk on some occasions.

I look forward hopefully to your reply..

Many thanks

Paul

Response from Dr. Frascino

Hello Paul,

If indeed your HIV physician has done a complete evaluation for HIV-associated fatigue and you remain "on the brink of falling asleep at your desk," I would suggest:

1. you read through the archives of this forum, particularly the chapters on the diagnosis of HIV-associated fatigue and the treatment of HIV-associated fatigue, just to see if anything may have been overlooked in your evaluation. If so, talk to your doctor about it.

2. you consider a trial of Provigil, if you have no contraindications. You can read more about this drug in the archives as well.

Good luck.

Dr. Bob


Previous
Adenomegaly
Next
health care provider with surgery

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement